# SDR P2EA97053

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, SKIN CRACK INDICATION NOTED AND MARKED, BS 540, 2 INCH ABOVE STRINGER 24L, FORWARD FASTENER.  INSTALLED FREEZE PLUGS AT IN SKIN AT NOTED CRACK INDICATION, BS 540, 2 INCH ABOVE STRINGER 24L.  FABRICATED REPAIR STRAP AND INSTALLED PER EWO 970441 AND SRM 51-10-9, 51-40-3.  (M)
